I have been on 0.5mg for 6 days and have scope to increase to 2mg however I am struggling with the side effects please tell me they pass ? Increased anxiety and panic..I slept great the first two nights but not now. Think i will try 1mg tonight but I'm scared :-( I have been given this for a 2nd time as I got too scared on the first attempt but my dr thinks this could help my anxiety and racing thoughts... feeling such a failure and at a loss that I will never be free of this crippling anxiety..etc. Sorry if this sounds pathetic and thank u X
You are not a failure, nor are you pathetic. You have a disorder. You did not ask for this disorder. If you could control it you would. Chronic anxiety can be crippling. It can affect all aspects of your life, leaving you feeling exhausted.
You did not say what kind of side effects you were having? Talk to your doctor about lowering the dose. Talk to your doctor about options if you truly feel this uncomfortable with the Risperidone. Be strong, it is your life.
If you have not seen a psychiatrist, you may want to. They specialize in meds.
Mumof2 Now don't give your self a bad time you're no problem as Janie has said, And this really is not that uncommon when you're getting settled in it is not uncommon to take around 3 different medications before the doctor finds the one that does you the best . Keep the faith you have done fantastic so far, belief me this is the hardest part. But all of these side effects should disappear any time now. let us know if you have any more questions. Chuck19957
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2012 • 4 answers
Posted 24 Mar 2015 • 5 answers
Posted 30 Jul 2015 • 4 answers
Posted 25 Aug 2015 • 3 answers
Posted 2 days 2 hours ago • 1 answer